# SDR SWAA2013011011338

- Difficulty date: December 26, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 28,885 hours, 16,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR TRACK BS 795-842 RBL 14 WL 155.  REMOVED AND REPLACED TRACK PER EA.
